# SDR USAA2013082600010

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 55,697 hours, 20,454 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D31517417
- Part serial: M8501
- Condition: Low Pressure
- Location: Door Slide
- Part time: 2,177 hours, 723 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RT EVACUATION SLIDE BOTTLE PRESSURE IN RED BAND.  REPLACED SLIDE.
